# SDR 5DLA2024122700323

- Difficulty date: December 19, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N24FJ
- Make and model: Amd FALCON900B
- Aircraft serial: 143
- Aircraft time: 9,822 hours, 4,573 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: FGFB181
- Part serial: UNK
- Condition: Distorted
- Location: Zone 500
- Part time: 9,822 hours, 4,573 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I NEED TO REPORT ON AN INCIDENT THAT HAPPENED ON DECEMBER 19, 2024 AT APPROXIMATELY 13:30 LOCAL TIME. AIRCRAFT DASSAULT FALCON 900B N24FJ WAS TAXING UP TO THE VAN NUYS (KVNY) BLAST FENCE, WHEN THE PIC WAS TURNING INTO POSITION, HE STRUCK THE BLAST FENCE WITH THE LEFT-HAND WING TIP CAUSING DAMAGE TO THE L/H WING TIP AND PART OF THE FENCE. THE AIRCRAFT WAS TOWED BACK TO THE HANGAR, THE WINGTIP WAS REMOVED TO INSPECT AND LUCKILY FOUND NO DAMAGE TO THE WING STRUCTURE. WE ARE CURRENTLY ORDERING A WINGTIP AND THE OTHER COMPONENTS THAT MAKE UP THE WINGTIP ASSEMBLY I.E., NAVIGATION LIGHT, STROBE LIGHT, LENS, STATIC DISCHARGER, AND HARDWARE. I AM CURRENTLY WORKING WITH DASSAULT FALCON JET COMMAND CENTER AND THE STRUCTURES DEPARTMENT TO SEE IF THERE ARE ANY OTHER INSPECTIONS NEEDED TO BE PREFORMED.
